# SDR 2016FA0000147

- Difficulty date: February 26, 2016
- Submitted: March 29, 2016
- Operation: General aviation
- Aircraft: N620MM
- Make and model: Cessna 180A
- Aircraft serial: 32780
- Aircraft time: 10,792 hours
- Engine: Cont O470K
- Engine time: 148 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 652130
- Condition: Broken
- Location: Engine
- Part time: 10,792 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

WHILE ON A FLIGHT, ACFT AT CRUISE, 4500 VMC, PILOT FELT A SUDDEN POWER LOSS AND A VIBRATION.  PILOT LANDED AND PERFORMED AN INSPECTION WITH A MECHANIC. ONCE IN THE ENGINE, THEY FOUND A BROKEN ROCKER ARM.  REPLACED SAME AND RETURNED THE ACFT TO SERVICE.
